# SDR R61A2024102800488

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 34,292 hours, 25,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET BBIDGE DAMAGE BELOW CAPT,S DV WINDOW BETWEEN FRA 10 AND FRA 11 AT STR 17L. REPAIRED IAW EMB 170/175 SRM 53-10-01 REPAIR 15 ALSO REF VP-044779-2024 N/R #3 FOR WORK ACCOMPLISHED.
